# SDR AALA970006

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER WING STRINGER CRACKED AT WS 686.5, FIRST STRINGER FORWARD OF JETTISON TUBE, INSIDE WING.  STOP DRILLED CRACK.  FABRICATED 3 SMALL DOUBLERS.  INSTALLED DOUBLERS PER SRM 57-10-4.  (M)
